MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS LUERACTIV Y-SI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2960-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer tried to pass medical fluid through the needleless port connector (a nac) and the female luer-lock connector during the pre-use check, but would not.No patient injury or adverse affects.No additional information is available for this complaint.
 
Additional Manufacturer Narrative
Health impact and evaluation codes: updated a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample and three pictures were received for evaluation.Visual and functional testing was performed.Visual inspection found the sample present an occlusion between the assembly of the tube and luer.Functional testing found the occlusion was detected between the assembly of the tube and luer.The failure mode reported is confirmed.The root cause of the reported issue was found to be manufacturing - excess solvent.Awareness notification was made to production personnel in order to explain the importance to adherence or following in the procedure gripper huber needle luer bonding assembly section 5.0 solvent bond tube to luer by quality engineer on (b)(6) 2022 this remediation mdr was generated under protocol (b)(6), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER PLUS LUERACTIV Y-SI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key15353168
Report Number3012307300-2022-17579
Device Sequence Number12267838
Product Code FPA
UDI-Device Identifier10610586027680
UDI-Public10610586027680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2960-24
Device Catalogue Number21-2960-24
Device Lot Number4207415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown